Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 717164, 13 pages
http://dx.doi.org/10.1155/2014/717164
Research Article

Generalizations on Some Hermite-Hadamard Type Inequalities for Differentiable Convex Functions with Applications to Weighted Means

Department of Mathematics and Statistics, Faculty of Science and Technology, Thammasat University, Pathum Thani 12121, Thailand

Received 5 August 2013; Accepted 10 October 2013; Published 16 January 2014

Academic Editors: J.-S. Chen and T. Li

Copyright © 2014 Banyat Sroysang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Alomari and M. Darus, “On the Hadamard's inequality for log-convex functions on the coordinates,” Journal of Inequalities and Applications, vol. 2009, Article ID 283147, 13 pages, 2009. View at Publisher · View at Google Scholar
  2. C. Dinu, “Hermite-Hadamard inequality on time scales,” Journal of Inequalities and Applications, vol. 2008, Article ID 287947, 24 pages, 2008. View at Publisher · View at Google Scholar
  3. D. S. Mitrinović, J. E. Pečarić, and A. M. Fink, Classical and New Inequalities in Analysis, vol. 61 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1993.
  4. S. S. Dragomir and R. P. Agarwal, “Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula,” Applied Mathematics Letters, vol. 11, no. 5, pp. 91–95, 1998. View at Publisher · View at Google Scholar
  5. C. E. M. Pearce and J. Pečarić, “Inequalities for differentiable mappings with application to special means and quadrature formulae,” Applied Mathematics Letters, vol. 13, no. 2, pp. 51–55, 2000. View at Publisher · View at Google Scholar
  6. U. S. Kirmaci, “Inequalities for differentiable mappings and applications to special means of real numbers and to midpoint formula,” Applied Mathematics and Computation, vol. 147, no. 1, pp. 137–146, 2004. View at Publisher · View at Google Scholar
  7. M. Z. Sarikaya, E. Set, and M. E. Özdemir, “On new inequalities of Simpson’s type for convex functions,” RGMIA Research Report Collection, vol. 13, no. 2, article 2, 8 pages, 2010. View at Google Scholar
  8. B. Y. Xi and F. Qi, “Some integral inequalities of Hermite-Hadamard type for convex functions with applications to means,” Journal of Function Spaces and Applications, vol. 2012, Article ID 980438, 14 pages, 2012. View at Publisher · View at Google Scholar
  9. R. F. Bai and F. Qi, “Some inequalities of Hermite-Hadamard type for h-convex functions,” Advances in Inequalities and Applications, vol. 2, no. 1, pp. 1–15, 2013. View at Google Scholar
  10. R. F. Bai, F. Qi, and B. Y. Xi, “Hermite-Hadamard type inequalities for m- and (α,m)-logarithmically convex functions,” Filomat, vol. 27, no. 1, pp. 1–7, 2013. View at Google Scholar
  11. S. P. Bai, S. H. Wang, and F. Qi, “Some Hermite-Hadamard type inequalities for n-time differentiable (α,m)-convex functions,” Journal of Inequalities and Applications, vol. 2012, article 267, 11 pages, 2012. View at Publisher · View at Google Scholar
  12. A. Barani, S. Barani, and S. S. Dragomir, “Refinements of Hermite-Hadamard inequalities for functions when a power of the absolute value of the second derivative is P-convex,” Journal of Applied Mathematics, vol. 2012, Article ID 615737, 10 pages, 2012. View at Publisher · View at Google Scholar
  13. L. Chun and F. Qi, “Integral inequalities of Hermite-Hadamard type for functions whose 3rd derivatives are s-convex,” Applied Mathematics, vol. 3, no. 11, pp. 1680–1685, 2012. View at Google Scholar
  14. M. E. Özdemir, M. Gürbüz, and H. Kavurmaci, “Hermite-Hadamard-type inequalities for (g, φh)-convex dominated functions,” Journal of Inequalities and Applications, vol. 2013, article 184, 7 pages, 2013. View at Google Scholar
  15. J. Park, “Hermite-Hadamard and Simpson-like type inequalities for differentiable (α,m)-convex mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 809689, 12 pages, 2012. View at Publisher · View at Google Scholar
  16. F. Qi, Z. L. Wei, and Q. Yang, “Generalizations and refinements of Hermite-Hadamard's inequality,” The Rocky Mountain Journal of Mathematics, vol. 35, no. 1, pp. 235–251, 2005. View at Publisher · View at Google Scholar
  17. M. Z. Sarikaya and H. Yaldiz, “On Hermite Hadamard-type inequalities for strongly log-convex functions,” International Journal of Modern Mathematical Sciences, vol. 6, no. 1, pp. 1–8, 2013. View at Google Scholar
  18. E. Set, M. E. Özdemir, and S. S. Dragomir, “On the Hermite-Hadamard inequality and other integral inequalities involving two functions,” Journal of Inequalities and Applications, vol. 2010, Article ID 148102, 9 pages, 2010. View at Publisher · View at Google Scholar
  19. B. Sroysang, “On the Hermite-Hadamard inequality and other integral inequalities involving several functions,” Journal of Function Spaces and Applications, vol. 2013, Article ID 921828, 6 pages, 2013. View at Publisher · View at Google Scholar
  20. S. H. Wang, B. Y. Xi, and F. Qi, “On Hermite-Hadamard type inequalities for (α,m)-convex functions,” International Journal of Open Problems in Computer Science and Mathematics, vol. 5, no. 4, pp. 47–56, 2012. View at Google Scholar
  21. B. Y. Xi, R. F. Bai, and F. Qi, “Hermite-Hadamard type inequalities for m- and (α,m)-geometrically convex functions,” Aequationes Mathematicae, vol. 84, no. 3, pp. 261–269, 2012. View at Publisher · View at Google Scholar
  22. B. Y. Xi, S. H. Wang, and F. Qi, “Some inequalities of Hermite-Hadamard type for functions whose 3rd derivatives are P-convex,” Applied Mathematics, vol. 3, no. 12, pp. 1898–1902, 2012. View at Google Scholar
  23. T. Y. Zhang, A. P. Ji, and F. Qi, “On integral inequalities of Hermite-Hadamard type for s-geometrically convex functions,” Abstract and Applied Analysis, vol. 2012, Article ID 560586, 14 pages, 2012. View at Publisher · View at Google Scholar